# SDR SWAA2022011360692

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 59,402 hours, 34,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATIONS M1674; M1669; M1672; M1673; M1670 ; EMERGENCY LIGHT ATTERIES FAILED CAPACITY TEST AT LOCATIONS M1674; M1669; M1672; M1673; M1670 / [01] R+R EMERGENCY LIGHT BATTERY PACKS MT1672 AND MT1673 IAW AMM 33-51-06. OPS CHECK GOOD.; [02] R+R EMERGENCY LIGHT BATTERY PACKS M1672 AND M1673 IAW AMM 33-51-06. OPS CHECK GOOD.; [03] REPLACED EMERGENCY LIGHT BATTERY PACKS AT M1669; M1670; M1674; [04] REPLACED EMERGENCY LIGHT BATTERY PACKS AT M1669; M1670; M1674 PER AMM 33-51-06; OPS CK GOOD
